# SDR IPXA2022022079198

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,285 hours, 13,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: DOUBLER
- Part serial: NSN
- Condition: None
- Location: Fuselage Fr84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AD771626 FUSELAGE SKIN DOUBLER  FR 84 - 86 S44L - S44R DMG'EDREPAIRED PER EO A300-5330-82774-B
